Volume 28, Issue 3
A Characterization for Fractional Integrals on Generalized Morrey Spaces

Eridani ,  M. I. Utoyo and H. Gunawan

10.3969/j.issn.1672-4070.2012.03.006

Anal. Theory Appl., 28 (2012), pp. 263-268

Preview Full PDF BiBTex 158 484
  • Abstract

This paper concerns with the fractional integrals, which are also known as theRiesz potentials. A characterization for the boundedness of the fractional integral operatorson generalized Morrey spaces will be presented. Our results can be viewed as a refinementof Nakai’s[7].

  • History

Published online: 2012-10

  • Cited by